Originally Posted by ticker
Hi 1qwerasdf. A herx reaction can be an intensification of existing symptoms or you can experience new symptoms. It is not limited to flu-like symptoms.
Allergic reactions can include hives or rashes, shortness of breath, and difficulty breathing. Also check the pharmacy print-out for possible reactions to the specific meds you are taking.
If there is ever any question about what you are experiencing, call your doctor.
I have been taking doxycycline 100 mg twice a day without food past 13 days.(I have yet to find an appointment with LLMD). However, I had some of my ealrier symptoms prop up but not so severe could tolerate them with anitinflammatory and pain killers. However I have slight headaches (which I used to have previously as well) which has not stopped yet. Also I had few new symptoms like heaviness on one of my eyelids and I am sleeping in the afternoon (for 2 to 3 hrs and then sleep at night around 11 pm). So was wondering if this herxheimer reactions/ adverse reactions to the ab/the ab dosage needs upward adjustments.
If somebody can please share some of their thoughts and experiences when they were initially diagnosed with lyme and put on doxycycline (100 mg twice per day).